# SDR UIEA2019050504131

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 69,548 hours, 15,308 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TO AND INITIAL CLIMB PACKS EMITTED A "WET SOCKS" ODOR. SUSPECT AEROSOLIZED  ENGINE OIL INTO BLEED SYSTEM( PERFORMED  OPS CHECK OF PACK SYSTEM IN HOT AND COLD. NO SMELL NOTED AND OPS CHECK GOOD. REF AMM 21-51-00  )
